Translator Disclaimer
December 2014 On Tamely Ramified Iwasawa Modules for $\Zp$-extensions of Imaginary Quadratic Fields
Tsuyoshi ITOH, Yu TAKAKURA
Tokyo J. Math. 37(2): 405-431 (December 2014). DOI: 10.3836/tjm/1422452800

Abstract

We study the Iwasawa modules related to certain tamely ramified extensions (tamely ramified Iwasawa modules). Let $p$ be an odd prime number, and $k$ an imaginary quadratic field. In the present paper, we shall give some results concerning the $\mu$-invariant of tamely ramified Iwasawa modules for $\mathbb{Z}_p$-extensions of $k$.

Citation

Download Citation

Tsuyoshi ITOH. Yu TAKAKURA. "On Tamely Ramified Iwasawa Modules for $\Zp$-extensions of Imaginary Quadratic Fields." Tokyo J. Math. 37 (2) 405 - 431, December 2014. https://doi.org/10.3836/tjm/1422452800

Information

Published: December 2014
First available in Project Euclid: 28 January 2015

zbMATH: 1320.11099
MathSciNet: MR3304688
Digital Object Identifier: 10.3836/tjm/1422452800

Rights: Copyright © 2014 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.37 • No. 2 • December 2014
Back to Top